# SDR P5CA9801130

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rivets
- Condition: Sheared
- Location: Rt Mlg Hinge Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY GEAR STEERING HINGE PIN BRACKET HAS SHEARED RIVETS.  REMOVED AND REPLACED RIVETS PER SRM 51-30-02.
